# SDR SWAA2020030942217

- Difficulty date: February 19, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #1 SEAT TRACK HAS CORROSION STA 785-797         REMOVED AND INSTALLED REPLACEMENT  SEAT TRACK PER SRM 51-40-02.
